# SDR IXXA96155

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45813
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Part time: 27,730 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE KPOB TO KICT, A PRECAUTIONARY SHUTDOWN OF THE NR 4 ENGINE WAS ACCOMPLISHED DUE TO HEAVY VIBRATION, LOSS OF OIL PRESSURE AND FLUCTUATING FUEL FLOW.  THE ENGINE WAS REMOVED AND REPLACED, AND AIRCRAFT WAS RETURNED TO SERIVICED.  (M)
